Browse "MA-Journal Papers(저널논문)" byIssue Date

Showing results 141 to 160 of 1756

141
On the Schertz conjecture

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.62, no.3, pp.837 - 845, 2019-06

142
RECENT DEVELOPMENT OF IMMERSED FEM FOR ELLIPTIC AND ELASTIC INTERFACE PROBLEMS

Jo, Gwanghyun; Kwak, Do Youngresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.23, no.2, pp.65 - 92, 2019-06

143
Optimal throughput analysis of multiple channel access in cognitive radio networks

Park, Sangdon; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, ANNALS OF OPERATIONS RESEARCH, v.277, no.2, pp.345 - 370, 2019-06

144
A bandwidth theorem for approximate decompositions

Condon, Padraig; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.118, no.6, pp.1393 - 1449, 2019-06

145
Note on the mean values of derivatives of quadratic Dirichlet L-functions in function fields

Bae, Sunghanresearcher; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.57, pp.249 - 267, 2019-05

146
Geometric multigrid algorithms for elliptic interface problems using structured grids

Jo, Gwanghyun; Kwak, Do Youngresearcher, NUMERICAL ALGORITHMS, v.81, no.1, pp.211 - 235, 2019-05

147
Deformation of a generically finite map to a hypersurface embedding

Catanese, Fabrizio; Lee, Yongnamresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.175 - 188, 2019-05

148
Pricing contingent convertible bonds: An analytical approach based on two-dimensional stochastic processes

Choe, Geon Horesearcher; Jang, Hyun Jin; Na, Young Hoon, STATISTICS & PROBABILITY LETTERS, v.148, pp.43 - 53, 2019-05

149
Generic Torus Orbit Closures in Flag Bott Manifolds

Lee, Eunjeong; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160, 2019-05

150
FORMATION OF RADIAL PATTERNS VIA MIXED ATTRACTIVE AND REPULSIVE INTERACTIONS FOR SCHRODINGER SYSTEMS

Byeon, Jaeyoungresearcher; Lee, Youngae; Wang, Zhi-Qiang, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.2, pp.1514 - 1542, 2019-05

151
Global existence versus finite time blowup dichotomy for the system of nonlinear Schrodinger equations

Hong, Younghun; Kwon, Soonsikresearcher; Yoon, Haewon, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.283 - 320, 2019-05

152
Learning dispatching rules using random forest in flexible job shop scheduling problems

Jun, Sungbum; Lee, Seokcheon; Chun, Hyonhoresearcher, INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, v.57, no.10, pp.3290 - 3310, 2019-05

153
On laminar groups, Tits alternatives and convergence group actions on S-2

Alonso, Juan; Baik, Hyungryulresearcher; Samperton, Eric, JOURNAL OF GROUP THEORY, v.22, no.3, pp.359 - 381, 2019-05

154
Primitive and totally primitive Fricke families with applications (II)

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.432 - 446, 2019-04

155
Generators of Siegel modular function fields of higher genus and level

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.447 - 465, 2019-04

156
Form class groups for extended ring class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF NUMBER THEORY, v.197, pp.13 - 36, 2019-04

157
Performance Modeling and Analysis of Broadcast Packets in Vehicular Ad Hoc Networks

Kim, Jaedeok; Hwang, Gangukresearcher, JOURNAL OF SYSTEMS SCIENCE AND SYSTEMS ENGINEERING, v.28, no.2, pp.211 - 223, 2019-04

158
Defective Colouring of Graphs Excluding A Subgraph or Minor

De Mendez, Patrice Ossona; Oum, Sang-Ilresearcher; Wood, David R., COMBINATORICA, v.39, no.2, pp.377 - 410, 2019-04

159
Early Correction of N-Methyl-D-Aspartate Receptor Function Improves Autistic-like Social Behaviors in Adult Shank2(-/-) Mice

Chung, Changuk; Ha, Seungmin; Kang, Hyojin; Lee, Jiseok; Urn, Seung Min; Yan, Haidun; Yoo, Ye Eun; et al, BIOLOGICAL PSYCHIATRY, v.85, no.7, pp.534 - 543, 2019-04

160
Construction of class fields over imaginary biquadratic fields

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.68, no.2, pp.413 - 434, 2019-04

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0